| Model Number |
EM210RF |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/31/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
A health care provider (hcp) reported that the handpiece was overheating.There was no patient or staff impact.
Additional Manufacturer Narrative
Analysis found that the customer's reported complaint of excessive heat could not be verified.The drill was not running due to motor failure, therefore temperature test was not performed.The device was scrapped.If information is provided in the future, a supplemental report will be issued.